# SDR AALA2018112879008

- Difficulty date: November 26, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 24,904 hours, 13,210 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Center Fuel Cell
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER TANK FUEL PUMPS FAULTED DURING CLIMB,  RESULTING IN TRAPPING NECESSARY FUEL IN THE CENTER TANK, AND WOULD NOT RESET IN FLIGHT.  DIVERTED TO,  NO EMERGENCY DECLARED. FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE RESET CENTER PUMP GFI'S IAW TSM 28-21-00-810-817-A, AND -818-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
